Scientific article
OA Policy
French

Groupes de Cremona, connexité et simplicité

ContributorsBlanc, Jeremy
Published inAnnales scientifiques de l'École normale supérieure, vol. 43, no. 2, p. 357-364
Publication date2010
Abstract

Le groupe de Cremona est connexe en toute dimension et, muni de sa topologie, il est simple en dimension 2. The Cremona group is connected in any dimension and, endowed with its topology, it is simple in dimension 2.

Classification
  • arxiv : math.AG
Citation (ISO format)
BLANC, Jeremy. Groupes de Cremona, connexité et simplicité. In: Annales scientifiques de l’École normale supérieure, 2010, vol. 43, n° 2, p. 357–364.
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
Journal ISSN0012-9593
604views
234downloads

Technical informations

Creation09/21/2010 3:48:00 PM
First validation09/21/2010 3:48:00 PM
Update time03/14/2023 5:06:58 PM
Status update03/14/2023 5:06:58 PM
Last indexation10/29/2024 6:11:21 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack